# SDR CA960320027

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bleed Valve
- Part number: ADIISV1
- Condition: Contaminated
- Location: Emerg Ext Sys
- Part time: 319 hours
- Component: M8101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE COMPLETING EMERGENCY GEAR SWINGS DURING MAINTENANCE, GEAR DOWN SYSTEM PRESSURIZED, OPENING THE MANUAL NITROGEN VALVE IN COCKPIT, PRESSURE DID NOT HOLD. THE BLEED VALVE WAS REMOVED AND FOUND TO BE CONTAMINATED WITH WATER AND FOREIGN MATERIAL. THE BLEED VALVE WAS CLEANED AND INSTALLED AND THE SYSTEM CHECKET OUT FINE.
